mental-health-icon
Insomnia .. Restlessness
Having health iss from 4years(migraine & anxiety) I have in treatment with many years . it..was all well since 2months .But again . I am unable to sleep at night .chronic Insomnia .When i take sleep medicine lik zolpidum or quetinepine they hav side effects-dizziness,sleepiness.please help me with alternative for sleep
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 16 yrs exp Bangalore
Hello, At your age the reason for insomnia would be psychological. You need to get yourself evaluated by a psychiatrist to treat your psychological problems . please do not use sleep medications. They can be habit forming.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.